MAUDE Adverse Event Report: KLS MANUFACTURING IPS; SPLINT

KLS MANUFACTURING IPS; SPLINT
Model Number 60-500-01-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
 
Event or Problem Description
It was reported that a splint deformed and cracked during the sterilization process.Discovered upon opening in the sterile field.A delay of 30 minutes was observed to get back-up product to complete the procedure.

Brand Name
IPS
Common Device Name
SPLINT
Manufacturer (Section D)
KLS MANUFACTURING
11228 st johns industrial pkwy
jacksonville 32246
MDR Report Key8176152
Report Number3014483751-2018-00001
Device Sequence Number19339062
Product Code KMY
UDI-Device Identifier10888118117325
UDI-Public(01)10888118117325
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
CLS 1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2018
Report Date (Section F) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-500-01-09
Device Lot Number8000002693
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/28/2018
Event Location Hospital
Date Report to Manufacturer11/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR